Thread: post slin ques...
10-04-2002, 03:12 PM #1
post slin ques...
yesterday was my last day on slin. today when i left the gym i didnt have to take a shot and i felt great today. i was actually able to do other things besides sit around and be lazy. usually i feel drained and out of it. is that because i wasnt getting enough carbs/simple sugars down while taking it, cause im pretty sure i was. i was just wondering if anyone else got that feeling?
10-13-2002, 03:37 PM #2
Slin chills me the fuck out... like really chills me out. And this was not hypo, as I was on plent of carbs and a low dose. On the short duration that I used it I found it the same.
10-13-2002, 05:44 PM #3
yeah, dude, it's about 1 hour past my humalog shot and i feel like i have a light buzz or something. Very relaxed.
It also makes me really thirsty
10-13-2002, 07:59 PM #4
Well the lazyness is simply due to one of the side effects of slin which is that slin makes you tired.
10-13-2002, 09:58 PM #5
It makes everyone tired I think. I always would get a little lazy after an inject.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)